# SDR 2008UALA02877

- Difficulty date: May 17, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 52,217 hours, 19,241 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Squib
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L ENG NUMBER 2 SQUIB TEST FAIL.  SUPPLEMENTAL DATA UPDATE CAUSE, SWITCH S2 WAS DIRTY.  CLEANED SWITCH S2 ON M32 PANEL, RESET CIRCUIT BREAKER C786 ON P6 PANEL, SQUIB TEST OK.
